# SDR DL733001971

- Difficulty date: October 10, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N225DL
- Make and model: Boeing 737-35B
- Aircraft serial: 25069
- Aircraft time: 26,816 hours, 12,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Part serial: 9530673
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS MEGAPHONE INOP ON LAYOVER CHECK IN STL.  REPLACED SAME.
